# SDR RAIA00508020

- Difficulty date: August 14, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 9,037 hours, 12,367 cycles
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Odor
- Location: Engin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8063-STL-FLIGHT CREW REPORTED NOXIOUS ODOR WHEN ANTI-ICE SYSTEM WAS ACTIVATED. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES.
